# SDR SIMA20120801002

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 24,232 hours, 20,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT FORWARD OVERWING EMERGENCY LIGHT OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
